<< Previous Issue Journal of the Korean Mathematical Society (Vol. 45, No. 4) Next Issue >>
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 903—1202
Hypercyclicity on invariant subspaces
Henrik Petersson
MSC numbers : 47A15, 47A16, 47B38, 32A70, 35A35
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 903—921
Continuities and homeomorphisms in computer topology and their applications
Sang-Eon Han
MSC numbers : 54A10, 54C05, 54C08, 54F65
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 923—952
On paraholomorphically pseudosymmetric para-K\"ahlerian manifolds
Dorota Luczyszyn and Zbigniew Olszak
MSC numbers : 53C15, 53C50, 53D05
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 953—963
Ideal cell-decompositions for a hyperbolic surface and Euler characteristic
Yasar Sozen
MSC numbers : 57M99
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 965—976
Weighted composition operators from $F(p,q,s)$ into logarithmic Bloch space
Shanli Ye
MSC numbers : Primary 47B38; Secondary 30H05
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 977—991
Precise rates in the law of the logarithm for the moment convergence of i.i.d. random variables
Tian-Xiao Pang, Zheng-Yan Lin, Ye Jiang, and Kyo-Shin Hwang
MSC numbers : Primary 60F15; Secondary 60G50
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 993—1005
Face pairing maps of Ford domains for cusped hyperbolic 3-manifolds
Sungbok Hong and Jungsoo Kim
MSC numbers : Primary 57M50; Secondary 30F40
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 1007—1025
Hyponormality of Toeplitz operators on the Bergman space
In Sung Hwang
MSC numbers : Primary 47B20, 47B35
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 1027—1041
Linear preservers of spanning column rank of matrix products over semirings
Seok-Zun Song, Gi-Sang Cheon, and Young-Bae Jun
MSC numbers : 15A03, 15A04, 15A45
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 1043—1056
Tate pairing computation on the divisors of hyperelliptic curves of genus 2
Eunjeong Lee and Yoonjin Lee
MSC numbers : 11T71, 14G50, 94A60
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 1057—1073
Quantum Markovian semigroups on quantum spin systems: Glauber dynamics
Veni Choi, Chul Ki Ko, and Yong Moon Park
MSC numbers : 46L55, 37A60
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 1075—1087
On factorizations of the subgroups of self-homotopy equivalences
Yi-Yun Shi and Hao Zhao
MSC numbers : 55P10
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 1089—1100
On the complete convergence for weighted sums of dependent random variables under condition of weighted integrability
Jong-Il Baek, Mi-Hwa Ko, and Tae-Sung Kim
MSC numbers : 60F15
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 1101—1111
Real hypersurfaces in complex two-plane Grassmannians with Lie $\xi$-parallel normal Jacobi operator
Imsoon Jeong and Young Jin Suh
MSC numbers : Primary 53C40; Secondary 53C15
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 1113—1133
Fock space representations of quantum affine algebras and generalized Lascoux-Leclerc-Thibon algorithm
Seok-Jin Kang and Jae-Hoon Kwon
MSC numbers : 17B37
J. Korean Math. Soc. 2008 Vol. 45, No. 4, 1135—1202

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd